Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Antibiotic consumption causes diarrhoea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi there, I took 4 azithromycin to treat Non Specific Urethritis at circa 14:45 hours. At circa 17:50 hours, I experienced diarrhoea, and again with greater severity at circa 19:00 hours. Will the antibiotics still be effective to treat my condition? Or do I require a second treatment? Many thanks in advance...
Doctor :   Hi,
Doctor :   DR here
User :   hi there
Doctor :   Yes, the antibiotic will work
Doctor :   diarrhoea has no effect on azitro
Doctor :   and infact azitro would be the cause of the diarrhea
User :   right ok. that answers my questions :) thank you ever so much for your time and help
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
Doctor :   bye for now
Doctor :   takeccare
User :   i shall indeed! you too, have a great weekend!
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor